# SDR DLM88020822

- Difficulty date: July 16, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N935DL
- Make and model: Doug MD-88
- Aircraft serial: 49722
- Aircraft time: 37,032 hours, 30,050 cycles
- System (JASC): 2700 · Flight Control System
- Part: Aileron
- Part number: UNK
- Condition: Stiff
- Location: Wings
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CLB-OUT EWR PILOT NOTED AILERONS FELT VERY STIFF.  AILERON REPONSE WAS NORMAL. FLIGHT RETURNED TO EWR. PILOT REPORTED AILERON FELT NORMAL ON APPROACH TO EWR. MTC INSPECTED AILERON SYSTEM WITH NO OBVIOUS DEFECTS NOTED. LUBRICATED AIL ERON MECHANISM IN MAIN WHEEL WELL.  FLT CONTROL CHECK NORMAL.
